# SDR 97ZZZX460

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N120RJ
- Make and model: Beech 200BEECH
- Aircraft serial: BB423
- System (JASC): 2612 · Fire Detection
- Part: Fire Warn
- Condition: Malfunction
- Location: Rt Eng
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED RIGHT ENGINE FIRE LIGHT ANNUNCIATOR CAME ON IN-FLIGHT.  AIRCRAFT LANDED IN NASHVILLE, TN.  A MECHANIC INSPECTED RIGHT ENGINE AND FOUND NO EVIDENCE OF FIRE OR HEAT DAMAGE.  ALSO FUNCTIONALLY TESTED FIRE DETECTION SENSORS AND FOUND OPERATION NORMAL.  (NOTE:  FIRE LIGHT WAS NOT ON WHEN MECHANIC ARRIVED AT AIRCRAFT).  UPON RETURN TO HOME BASE (PTK), PILOT REPORTED NO FURTHER PROBLEMS.  APPARENTLY A FALSE INDICATION.  VIB33668K/A.D.I. W.O.
